You are not logged in.

Carbamazepine induced granulomatous hepatitis.

Swinburn, Boyd, Croxson, MS, Miller, MV and Crawford, KB 1986, Carbamazepine induced granulomatous hepatitis., New Zealand Medical Journal, vol. 99, no. 797, pp. 167-167.


Title Carbamazepine induced granulomatous hepatitis.
Author(s) Swinburn, Boyd
Croxson, MS
Miller, MV
Crawford, KB
Journal name New Zealand Medical Journal
Volume number 99
Issue number 797
Start page 167
End page 167
Total pages 1
Publisher New Zealand Medical Association
Place of publication New Zealand
Publication date 1986-03-12
ISSN 0028-8446
Keyword(s) Carbamazepine
Chemical and Drug Induced Liver Injury
Epilepsy, Temporal Lobe
Granuloma
Humans
Male
Middle Aged
Language eng
Field of Research 11 Medical And Health Sciences
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30099527

Document type: Journal Article
Collection: School of Health and Social Development
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 3 Abstract Views  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 11:44:36 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.